RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1960, Volume 5, Issue 1, Pages 38–44 (Mi tvp4812)  

Sur les Processus Singulars Vectorielles Stationnaires

R. F. Matveev

Moscow

Abstract: Le théorème 1 de cette article donne une condition necessaire de singularité de processus stationnaire vectorielle.
Dans le théorème 2 est demontrée une condition sufiisante pour que le processus vectorielle stationnaire etait singular.

Full text: PDF file (631 kB)

English version:
Theory of Probability and its Applications, 1960, 5:1, 33–39

Received: 10.06.1959

Citation: R. F. Matveev, “Sur les Processus Singulars Vectorielles Stationnaires”, Teor. Veroyatnost. i Primenen., 5:1 (1960), 38–44; Theory Probab. Appl., 5:1 (1960), 33–39

Citation in format AMSBIB
\Bibitem{Mat60}
\by R.~F.~Matveev
\paper Sur les Processus Singulars Vectorielles Stationnaires
\jour Teor. Veroyatnost. i Primenen.
\yr 1960
\vol 5
\issue 1
\pages 38--44
\mathnet{http://mi.mathnet.ru/tvp4812}
\transl
\jour Theory Probab. Appl.
\yr 1960
\vol 5
\issue 1
\pages 33--39
\crossref{https://doi.org/10.1137/1105004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4812
  • http://mi.mathnet.ru/eng/tvp/v5/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:59
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020